# SDR FDEA202009142201

- Difficulty date: September 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28891
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE SLAT TRACK OUTBOARD AFT CUT OUT SKIN AT XOS 892 FOUND CRACK.  LEFT HAND WING FIXED LEADING EDGE SLAT TRACK OUTBOARD AFT CUT OUT SKIN AT XOS 892 REPAIRED, AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR PER, GMM 6-2-100.
